Open Access
2014 Norm Attaining Arens Extensions on 1
Javier Falcó, Domingo García, Manuel Maestre, Pilar Rueda
Abstr. Appl. Anal. 2014(SI20): 1-10 (2014). DOI: 10.1155/2014/315641


We study norm attaining properties of the Arens extensions of multilinear forms defined on Banach spaces. Among other related results, we construct a multilinear form on 1 with the property that only some fixed Arens extensions determined a priori attain their norms. We also study when multilinear forms can be approximated by ones with the property that only some of their Arens extensions attain their norms.


Download Citation

Javier Falcó. Domingo García. Manuel Maestre. Pilar Rueda. "Norm Attaining Arens Extensions on 1 ." Abstr. Appl. Anal. 2014 (SI20) 1 - 10, 2014.


Published: 2014
First available in Project Euclid: 2 October 2014

zbMATH: 07022151
MathSciNet: MR3198177
Digital Object Identifier: 10.1155/2014/315641

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI20 • 2014
Back to Top